Buspar

Last Update February 4, 2016
Other brands: Buspirone
Buspirone (trade name Buspar) is an anxiolytic psychoactive drug of the piperazine and azapirone chemical classes, and is primar...
Read on Wikipedia
Satisfaction Score
?
2.9
5 1 54850
Moderately Satisfied
based on 54,850 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 4, 2016
Satisfaction Score
?
2.9
Moderately Satisfied
based on 54,850 conversations around the web
Share your experience
Share your experience

Does Buspar cause Shaking Hands?

#193 in Buspar discussions - 16 posts discuss Shaking Hands with Buspar. Shaking Hands is #193 concern in Buspar discussions.

Does Buspar cause Shaking Hands?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 16 discussions
?
ight. Feeling a bit strange at the moment, shaky hands and...
| www.crazymeds.us
" ...not 80 oops!! Unfortunately Buspar isn't available in Australia anymore. Would do anything to get it back! So the Doc put me on low dose of Safris. I am currently taking 2.5 mg at night. Feeling... "

?
3 yrs ago and had the shaking hands-I seen it and felt it...
| dr-bob.org
" You know I was on Celexa highest dose at the ...and the highest dose of buspar, that was over 3 yrs ago and had the shaking hands-I seen it and felt it ...to the shaking-I am now on lexapro about a month or... "

?
tingthe doc prescribed me buspar 30mg but iam only tak...
| www.anxietyzone.com
" ...years i have been taking cipralex (best one suited me) ...just about to faint with shaking hands. no particular food, I feel ...hour after eating the doc prescribed me buspar 30mg but iam only taking... "

?
- what do you do for social phobia?I tried Buspar for a...
| www.drugs.com
" BuSpar - what do you do for social phobia? I tried Buspar for anxiety and it didn't do ...a lot of people, like shaking hands, rapid heartbeat, and sweating. They ...The good news is that Buspar helps a lot... "

?
0 mg twice a day of Buspar to 30 mg twice a day, and I a...
| www.socialanxietysupport.com
" ...days ago I started taking 200 mg of Modafinil, I went up from 20 mg twice a day of Buspar to 30 mg twice a day, and I also ...that I am having tremors, shaky hands, and a shaky voice. Which... "

?
e shaking hands, increased heart rate, palpitations and ot...
" ...there may be other benzos that could be more effective and/or work in lower ...on other drugs. For the shaking hands, increased heart rate, palpitations and ...are other anxiolytics, such as buspar and... "

?
ffects (twitching, shaking hands, ringing ears), so I want t...
| www.depressionforums.org
" ...I have been taking sertraline since February. I am ...experiencing additional side effects (twitching, shaking hands, ringing ears), so I want ...benzo. I also read about Buspar. I don't know if that... "

?
ffects (twitching, shaking hands, ringing ears), so I want t...
| www.depressionforums.org
" ...Zoloft\ I have been taking sertraline since February. I am ...experiencing additional side effects (twitching, shaking hands, ringing ears), so I want ...benzo. I also read about Buspar. I don't know if that... "

?
ong with my buspar for panic attacks. I will not go ba...
| www.depressionforums.org
" ...internal shakiness as well as shaking hands. Nothing gets rid of the ...doctor told me to take one benadryl, 4 ibuprophen, and 2 ...on lorazepam along with my buspar for panic attacks. I will not go... "

?
- I was taking nefazodone for generalized anxiety disorder...
| www.drugs.com
" BuSpar - I was taking nefazodone for generalized anxiety disorder ...social anxiety. I did try BuSpar yrs ago, but it didn't ...long have you been taking BusPar? Are you noticing your symptoms... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...